Applications of the method of barriers. II: Some singularly perturbed problems.
Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 323-334
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
method of barrier functions, differential inequalities, asymptotic representations, boundary-value problems for singularly perturbed equations
@article{GMJ_1995__2_3_47363,
author = {Sushko, V.G. and Rozov, N.Kh.},
title = {Applications of the method of barriers. {II:} {Some} singularly perturbed problems.},
journal = {Georgian mathematical journal},
pages = {323--334},
year = {1995},
volume = {2},
number = {3},
zbl = {0833.34017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47363/}
}
TY - JOUR AU - Sushko, V.G. AU - Rozov, N.Kh. TI - Applications of the method of barriers. II: Some singularly perturbed problems. JO - Georgian mathematical journal PY - 1995 SP - 323 EP - 334 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47363/ LA - en ID - GMJ_1995__2_3_47363 ER -
Sushko, V.G.; Rozov, N.Kh. Applications of the method of barriers. II: Some singularly perturbed problems.. Georgian mathematical journal, Tome 2 (1995) no. 3, pp. 323-334. http://geodesic.mathdoc.fr/item/GMJ_1995__2_3_47363/